# SDR QXEA200500975

- Difficulty date: May 18, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 8,496 hours, 8,946 cycles
- Engine: Pwc PW150A
- Engine time: 8,007 hours, 8,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH, NR 1 ENGINE FADEC CAUTION ILLUMINATED AND POWERPLANT MESSAGE ON ENGINE DISPLAY.  PERFORMED ABNORMAL CHECKLIST.  NO OTHER MALFUNCTIONS NOTED.  REPLACED NR 1 ENGINE P2. 2 BLEED OFF VALVE SCREEN PER AMM TASKS 75-31-33-000-801 AND 75-31-33-400-801.  CLEARED FAULT CODES PER AMM TASK 73-21-00-070-801.  GROUND RAN NR 1 ENGINE NO FAULTS NOTED.  ACFT RETURNED TO SERVICE.
